Side effects


#1
My brother has been in hospital for over two weeks now. We found him at home on the floor in a terrible state. He had been gragually getting worse with side effects of stalevo and had just changed to sinemet. He was getting very confused and quite aggressive thinking he was being held hostage and being tortured. He always thinks people are trying to harm him when he gets like this. They have calmed him down a bit and he is now taking 1 sinemet plus five times a day. He is catheterised and when they tried to take it out he couldnt urinate. I am really worried about him and wonder if anyone has had similar experiences

#2
My husband has had problems with hallucinations . . Usually caused by medications . he was given Digoxin at one time for his heart and it did terrible thing to his head . he couldn't coordinate at all and was seeing food and tr,young to eat it . He insisted I ring his boss to tell him he wasn't well . he had retired 10 yrs before . The minute I stopped the Fi(9xin it st .opped . I also stopped the Smitriptyline and he is fine now . He takes Sinemet and the neuro patch . He does seem to be s'more sensitive to some medications than others